# SDR 98FDEA00428

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

98-0166  STA-IND: SMOKE FUMES IN COCKPIT AT GEAR CONFIGURATION.  SMOKE EMANATED INTO COCKPIT.  SMOKE AND FUMES CHECKLIST RUN SMOKE NOTED IN COCKPIT AROMA LIKE WOOD BURNING.  GASPER FAN SECURED.  SMOKE MAY HAVE DECREASED.  AIRCRAFT STOPPED AND EMERGENCY EQUIP RESPONDED.  AIRCRAFT INSP BY FIRE DEPT, FAA OFFICIALS AND LINE AIRCRAFT MAINTENANCE NO SOURCE FOUND.  SUSPECT AIRCRAFT FLEW THROUGH A HEAVY SMOKE AREA DUE TO HEAVY BURNING IN AREA BECAUSE OF THUNDER STORM THE DAY BEFORE 6/30/98.  ALL AIRCRAFT SYSTEMS WORKING NORMALLY.
